Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What is the cause of bouts of dizziness and lightheadedness post aortic valve replacement surgery and a pacemaker ?

myh husband had aortic valve replacement surgery 1/19/12.....since then he has had bouts of dizziness and lightheadedness with 5 separate serious dizzy spells which brought us to the hospital 3 weeks ago a pacemaker was inserted with hopes this would help. However, he is still having frequent dizzy spells and yesterday a serious one with shortness of breath and clammy sweating of arms. any ideas on thisl? we have been under good care and respect our doctors but none seem to know why he experiences this. He had none of this before was done after one serious near fainting episode which showed the aortic valve problem. Thank you.
Asked On : Sat, 14 Apr 2012
Answers:  2 Views:  2049
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist 's  Response
Possibly your husband had developed 3rd degree heart block after aortic valve replacement for which pace maker was instialled. I hope it is a demand pace maker. Possibly the timings are not adjusted. you need to visit the interventional cardiologist who implanted the pace maker along with company trained technologist who supplied the pace maker to get it properly timed. Once done the problems will go.
Answered: Sat, 14 Apr 2012
I find this answer helpful
General & Family Physician Dr. Abid's  Response
Hi there...
Frequent dizzy spells need evaluation toi check carotid artries because often stenosis of carotid artries can be associated with dizzy spells,i will suggest him to get doppler study of his carotid artries.Carotid supply blood to brain get doppler and proceed further.
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor